Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 5 (1951), 11-27
DOI: https://doi.org/10.1090/S0025-5718-51-99446-X
Corrigendum: Math. Comp. 5 (1951), 259.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Bickmore & O. Western, ``A table of complex prime factors in the field of 8th roots of unity,'' Messenger Math., v. 41, 1911, p. 52-64.
  • [1] S. M. Kerawala, ``The enumeration of the latin rectangle of depth three by means of a difference equation,'' Calcutta Math. Soc. Bull., v. 33, 1931, p. 119-127. MR 0006991 (4:69a)
  • [1] E. Bodewig, ``Bericht über die verschiedenen Methoden zur Lösung eines Systems linearer Gleichungen mit reellen Koeffizienten I-V,'' Nederl. Akad. Wetensch., Proc., v. 50, 1947, p. 930-941, 1104-1116, 1285-1295, v. 51, 1948, p. 53-64, 211-219 = Indagationes Math., v. 9, p. 441-452, 518-530, 611-621, v. 10, p. 24-35, 82-90. MR 0025261 (9:621i)
  • [1] W. G. Bickley, ``Formulas for numerical differentiation,'' Math. Gazette, v. 25, 1941, p. 19-27. MR 0003580 (2:240a)
  • [1] F. J. Anscombe, ``The transformation of Poisson, binomial and negative-binomial data,'' Biometrika, v. 35, 1948, p. 246-254. MR 0028556 (10:465d)
  • [1] R. A. Fisher & F. Yates, Statistical Tables for Biological, Agricultural, and Medical Research. Edinburgh, 3rd ed., 1948 [MTAC, v. 3, p. 360-361]. MR 0030288 (10:740c)
  • [1] M. G. Kendall, Contributions to the study of oscillatory time-series, National Institute of Economic and Social Research. Occasional Papers. IX. Cambridge and New York, 1946. MR 0019857 (8:471e)
  • [1] L. W. Pollak, Rechentafeln zur Harmonischen Analyse. Leipzig, 1926.
  • [2] J. Peters, Achtstellige Tafel der trigonometrischen Funktionen für jede Sexagesimalsekunde des Quadranten. Berlin, 1939.
  • [1] J. Westenberg, ``Significance tests for median and interquartile range in samples from continuous populations of any form,'' Nederl. Akad. Wetensch., Proc., v. 51, 1948, p. 252-261. MR 0025708 (10:52b)
  • [1] NBS, Tables of the Binomial Probability Distribution. NBS Applied Math. Series, No. 6, Washington, 1950 [MTAC, v. 4, p. 208-209].
  • [1] G. N. Watson, A Treatise on the Theory of Bessel Functions. Cambridge, 1922.
  • [2] H. Levine & J. Schwinger, ``On the theory of diffraction by an infinite plane screen. I,'' Phys. Rev., s. 2, v. 74, 1948, p. 958-974. MR 0026920 (10:221h)
  • [1] G. N. Watson, A Treatise on the Theory of Bessel Functions. Cambridge, 1922, p. 666-685.
  • [2] A. N. Lowan & M. Abramowitz, Jn. Math. Phys., v. 22, 1943, p. 3-12 [MTAC, v. 1, p. 154]. MR 0008335 (4:282b)
  • [3] MTAC, v. 3, p. 66.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99446-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society